# SDR UPS01435425

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B11751602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - R3 DR LOWER FWD CORNER REVEAL FOUND CRACKED.     CORNER REVEAL REPLACED AS PER SRM 51-10-01.
